Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 123, Number 2, Pages 223–226 (Mi dan42372)  

MATHEMATICS

On the general theory of optimal processes

R. V. Gamkrelidze

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (586 kB)

Bibliographic databases:
Presented: И. Н. Векуа
Received: 12.06.1958

Citation: R. V. Gamkrelidze, “On the general theory of optimal processes”, Dokl. Akad. Nauk SSSR, 123:2 (1958), 223–226

Citation in format AMSBIB
\Bibitem{Gam58}
\by R.~V.~Gamkrelidze
\paper On the general theory of optimal processes
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 123
\issue 2
\pages 223--226
\mathnet{http://mi.mathnet.ru/dan42372}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0123072}
\zmath{https://zbmath.org/?q=an:0090.30702}


Linking options:
  • http://mi.mathnet.ru/eng/dan42372
  • http://mi.mathnet.ru/eng/dan/v123/i2/p223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:50
    Full text:38

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021